# SDR 96ZZZX5005

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89969
- Make and model: Cessna 152
- Aircraft serial: 15282934
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt
- Part number: AN824A
- Condition: Rusted
- Location: Fwd Wing Attach
- Part time: 7,006 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING BOTH WINGS FROM ACFT, FOUND FORWARD WING ATTACH BOLT EXTREMELY DIFFICULT TO TURN.  AFTER LUBRICATION, BOLT STILL HARD TO TURN.  AFTER BOLT WAS REMOVED, PLATING WAS OBSERVED TO BE GONE, THE BOLT WAS BENT, AND IT HAD SEVERE PITTING FROM RUST, WITH A POSSIBLE CRACK.  AT LEAST ONE OTHER WING ATTACH BOLT FROM THE SAME ACFT HAS THIS SITUATION.  SUBMITTER RECOMMENDS WING ATTACHMENT BOLT INSPECTION AT PERIODIC INTERVALS.  LUBRICATING BOLTS UPON INSTALLATION SHOULD BE ACCOMPLISHED.  NOTE:  THIS CONDITION COULD ONLY BE OBSERVED BY REMOVAL OF THE BOLT.  THIS PARTICULAR AIRCRAFT SHOWED NO EXTERNAL SIGNS OF THIS DETERIORATION.
